# SDR GTIA040811

- Difficulty date: October 11, 2004
- Submitted: December 6, 2004
- Operation: Air carrier
- Aircraft: N817NK
- Make and model: Doug DC-9-82
- Aircraft serial: 49141
- Aircraft time: 44,722 hours, 28,090 cycles
- Engine: Pwa JT8D217A
- System (JASC): 2565 · Escape Slide
- Part: Cable
- Condition: Misrouted
- Location: Slide
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

R1 SLIDE INFLATION CABLE NOT ROUTED THROUGH GROMMET TAB.  RE-ROUTED CABLE.
